# SDR SWIA202161821

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVI DOOR SURROUND SKIN INNER SURFACE BTWN FS 364- 394 AT STR 25L- 25R HAS DAMAGE     (C-CHECK RO 10/22/2021)    REMOVED DAMAGE ON INNER SKIN OF AVIONICS BAY DOOR SKIN CUT-OUT. MIN REMAING MATERIAL THICKNESS FOUND TO BE WITHIN LIMITS. RESTORED FINISH AS REQUIRED REF. REO 690-53-21-032 REV. -- DATED 2008/03/07. COMPLIED WITH 51-900-1002-SKY.
